Coverings by closed sets
Portugaliae mathematica, Tome 26 (1967) no. 1, pp. 51-61
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1967__26_1_115001,
author = {Nadler, Sam B. jr.},
title = {Coverings by closed sets},
journal = {Portugaliae mathematica},
pages = {51--61},
year = {1967},
volume = {26},
number = {1},
mrnumber = {0248747},
zbl = {0186.56103},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1967__26_1_115001/}
}
Nadler, Sam B. jr. Coverings by closed sets. Portugaliae mathematica, Tome 26 (1967) no. 1, pp. 51-61. http://geodesic.mathdoc.fr/item/PORMA_1967__26_1_115001/